# SDR SWIA202157481

- Difficulty date: February 25, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N908EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7654
- Aircraft time: 39,055 hours, 36,450 cycles
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Lug
- Condition: Gouged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STAB PIVOT LH OTBD LUG OTBD SIDE AND RH OTBD LUG OTBD SIDE HAVE GOUGES       (C-CHECK RO 4/12/2021)    REPAIRED H-STAB PIVOT LH OUTBD LUG, OUTBD SIDE AND RH OUTBD LUG, OUTBD SIDE IAW MHIRJ REO#601R-55-11-682 REV-- DATE 2021-02-27. FORM 337 AND MAJOR REPAIR TASKCARD 51-900-1003-SKY COMPLETED AND ATTACHED.  NO WEIGHT CHANGE, SEE CONTINUATION CARD FOR DETAILS OF WORK PERFORMED.
